Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
Rigorous asymptotics of traveling-wave solutions to the thin-film equation and Tanner's law
Authors: Giacomelli, L.; Gnann, M. V.; Otto, F.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Nonlinearity
Volume: 29
Issue / Number: 9
Start Page: 2497
End Page: 2536
Document Type: Article
ID: 729018.0
Effective temperatures of hot Brownian motion
Authors: Falasco, G.; Gnann, M. V.; Rings, D.; Kroy, K.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Physical Review / E
Volume: 90
Issue / Number: 3
Sequence Number of Article: 032131
Document Type: Article
ID: 708524.0
The moving contact line in viscous thin films : a singular free boundary problem
Authors: Gnann, M. V.
Name of University: Universität Leipzig
Place of University: Leipzig
Date of Approval (YYYY-MM-DD): 2014
Document Type: PhD-Thesis
ID: 708491.0
Well-posedness for the Navier-Slip thin-film equation in the case of complete wetting
Authors: Giacomelli, L.; Gnann, M. V.; Knüpfer, H.; Otto, F.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Journal of Differential Equations
Volume: 257
Issue / Number: 1
Start Page: 15
End Page: 81
Document Type: Article
ID: 708564.0
Regularity of source-type solutions to the thin-film equation with zero contact angle and mobility exponent between 3/2 and 3
Authors: Giacomelli, L.; Gnann, M. V.; Otto, F.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: European Journal of Applied Mathematics
Volume: 24
Issue / Number: 5
Start Page: 735
End Page: 760
Document Type: Article
ID: 688204.0
Asymptotic analysis of mode-coupling theory of active nonlinear microrheology
Authors: Gnann, M. V.; Voigtmann, T.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Physical Review / E
Volume: 86
Issue / Number: 1
Sequence Number of Article: 011406
Document Type: Article
ID: 645525.0
Generalised Einstein relation for hot Brownian motion
Authors: Chakraborty, D.; Gnann, M. V.; Rings, D.; Glaser, J.; Otto, F.; Cichos, F.; Kroy, K.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: EPL
Volume: 96
Issue / Number: 6
Sequence Number of Article: 60009
Document Type: Article
ID: 587767.0
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.